# SDR MWEA99651

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 991007857
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT AT FUSELAGE STATION 200 HAS CORROSION ON SEAT TRACKS.  MAINTENANCE FABRICATED AND INSTALLED NEW SUPPORT.
